# SDR ASAA2019011027772

- Difficulty date: January 10, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 20,875 hours, 6,888 cycles
- System (JASC): 7600 · Engine Controls
- Part: Brake
- Part number: 254A12906
- Condition: Failed
- Location: Start System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON SHUTDOWN OF NR 2 ENGINE, THE DISPLAY INDICATED "ENGINE FAIL". GROUNDED - YES. REMOVED & REPLACED NR 2 ENGINE START BRAKE ASSY REF AMM TASK 76-11-10. OPS CK NML.
